# SDR WRLA2009005

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN DOOR, 3 RT, STRINGER CORRODED IN (2) POSITIONS, A08-CHECK/X-RAY, NDT.   REMOVED CORROSION PER SRM 53-00-01 VOL 1 FIG 4 REV 40.
